On a generalization of a conformal transformation of Euclidean $3$-space
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1962), pp. 27-34
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1962_2_a3,
author = {G. V. Bushmanova},
title = {On a generalization of a conformal transformation of {Euclidean} $3$-space},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {27--34},
year = {1962},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1962_2_a3/}
}
G. V. Bushmanova. On a generalization of a conformal transformation of Euclidean $3$-space. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1962), pp. 27-34. http://geodesic.mathdoc.fr/item/IVM_1962_2_a3/